| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a6: unknown, information was requested but not provided.Section h3:the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect- impact code:4613-hm-blurry vision (not impacting daily life activities): vision blurred (patient daily life activities not impacted).Attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded multifocal intraocular lens (iol), model drn00v was implanted into the patient's left eye.The patient experienced blurry vision at both near and far distances, described as a hyperopic miss.The lens was subsequently explanted and replaced with same model but with a 1.5 diopter change.Pre-operative best corrected visual acuity (bcva) was 20/20-1 and post-operatively was 20/40.Reportedly the patient fully recovered after the secondary procedures.No unplanned incision enlargement, sutures, vitrectomy, procedural delays, or additional medical treatment beyond standard care were required.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: february 19, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection revealed that the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected; damage was observed on the surface of the lens.No further issues were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.